MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG TW DRL/1.6MM 7MM STRYKER; INSTRUMENT

STRYKER LEIBINGER FREIBURG TW DRL/1.6MM 7MM STRYKER; INSTRUMENT
Catalog Number 60-16007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
It was reported that the device broke during surgery.Surgeon located and removed the broken device.A surgical delay of 180 minutes was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: b1 update: h3, h4, h6 the drill breakage event was confirmed, and the broken fragment was retrieved for investigation.Visual inspection revealed that the drill helix was broken near the shaft, and the tip showed damage from impacts and friction with a hard object (not bone).The fracture surface indicated forced rupture due to torsional or bending overload during use.Based on the investigation the root cause of the drill breakage was attributed to a user related issue.Indications for any material, manufacturing or design related problems were not determined in the investigation.Therefore, no corrective and/or preventive actions are deemed to be necessary at this time.

Brand Name
TW DRL/1.6MM 7MM STRYKER
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key20141011
Report Number0008010177-2024-00094
Device Sequence Number7462089
Product Code HBE
UDI-Device Identifier04546540356505
UDI-Public04546540356505
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-16007
Device Lot Number6000097794
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown